# SDR 9712049975

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 42024B
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, GEAR WARNING HORN SOUNDED AND COULD NOT BE SILENCED AFTER GEAR RETRACTION.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED FLAP SWITCH S1-85, OPERATIONAL CHECK NORMAL.
